# SDR SWAA2013111122098

- Difficulty date: October 27, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 65,721 hours, 61,845 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED BETWEEN BS 367 TO BS 375, STRINGER 15R.  REPAIRED STRINGER IAW SRM.
